English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Algebraic Gramians for Quadratic-Bilinear Systems and their Application in Model Order Reduction

Benner, P., & Goyal, P. K. (2016). Algebraic Gramians for Quadratic-Bilinear Systems and their Application in Model Order Reduction. In Proceedings of the 22nd International Symposium on Mathematical Theory of Networks and Systems (pp. 81-83).

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-9A38-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-9A39-2
Genre: Meeting Abstract

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Goyal, Pawan Kumar1, 2, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: -
 Degree: -

Event

show
hide
Title: 22nd International Symposium on Mathematical Theory of Networks and Systems
Place of Event: Minnesota, USA
Start-/End Date: 2016-07-12 - 2016-07-15

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the 22nd International Symposium on Mathematical Theory of Networks and Systems
Source Genre: Proceedings
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 81 - 83 Identifier: ISBN: 978-1-5323-1358-5
URI: http://hdl.handle.net/11299/181518